A 35-year-old female asked:
Just taken 56mg risperidone?
2 doctor answers • 6 doctors weighed in
Dr. Alan Alianswered
Psychiatry 34 years experience
Risperdal: Dose is quite high. Go to er right away.
5.2k viewsReviewed >2 years ago
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Risperidone: Per Drugs.Com, OD symptoms may include: "severe drowsiness, fast heart rate, feeling light-headed, fainting, and restless muscle movements in your eyes, tongue, jaw, or neck." For oral dosing, max is 16 mg orally per day. Please seek ER treatment for this overdose.
704 viewsAnswered >2 years ago
Last updated Sep 7, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.